MAUDE Adverse Event Report: CONVATEC LTD KALTOSTAT; DRESSING, WOUND, HYDROPHILIC

CONVATEC LTD KALTOSTAT; DRESSING, WOUND, HYDROPHILIC
Model Number 168117
Medical Device Problem Codes Delivered as Unsterile Product (1421); Unsealed Device Packaging (1444); Device Damaged Prior to Use (2284); Packaging Problem (3007)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
The end user reported that one of the dressing was opened.The product was not used by patient.The photograph depicting the issue was also received from the complainant.
 
Additional Manufacturer Narrative
E1: (b)(6).Based on the available information, this event is deemed to be a reportable malfunction.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number.Reporting site: 1049092.Manufacturing site: 1000317571.
 
Additional Manufacturer Narrative
Additional information - this emdr is being submitted to include the below: h6 - investigation results under imdrf cause investigation code, imdrf investigation findings, imdrf cause conclusions.H10: investigation summary: a batch record review was completed and no discrepancies were found.All seal integrity tests completed throughout the batch manufacture were satisfactory.Kaltostat wnd pkg 2g wt (1x5pk) ster int was manufactured under system application product (sap) code (b)(4) and manufacturing lot number 3c04741 on (b)(6) 2023.This date is reflected as the start date for the batch within the batch record, but system application product (sap) identifies the batch was manufactured 21 march 2023.Lot # 3c04741 was sterilized under (b)(4) and released on review of results of sterilization provided by sterilization company steris.All of the results were within specification and products were released.No nonconformity was identified during the manufacturing process of lot 3c04741.This is the only complaint for the affected lot registered within database.Two photographs were received for this issue and have been evaluated in accordance with work instructions (wi).The photographs confirm the product, lot and expected complaint issue where an open seal can be seen in a primary sachet.The complaint sample was requested on(b)(6) 2024, but was not received within 30 days or before the complaint needed to be closed.An non-conformance (nc) record was opened and escalated to a corrective action / preventive actions (capa) in relation to kaltostat out of specification rope product causing open seals or incomplete seals in the primary pack as the kaltostat rope was too thick.From the non-conformance (nc) investigation, the assignable root cause was that the autoleveller used to control weights for the machine that manufactures the raw rope product at rhymney is at the end of its life due to machine parts being obsolete.Investigation continues to identify how this can be addressed to prevent recurrence.A planned deviation is in place for running the machine until improvement actions can be implemented.This issue will be monitored through the post market product monitoring review process.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number.Reporting site: 1049092.Manufacturing site: 1000317571.
 
Event or Problem Description
To date no additional patient or event details have been received.

Brand Name
KALTOSTAT
Common Device Name
DRESSING, WOUND, HYDROPHILIC
Manufacturer (Section D)
CONVATEC LTD
first avenue
deeside industrial park
deeside, flintshire CH5 2 NU
UK  CH5 2NU
Manufacturer (Section G)
CONVATEC LTD
first avenue
deeside industrial park
deeside, flintshire CH5 2 NU
UK   CH5 2NU
Manufacturer Contact
pamela meadows
7815 national service road
suite 600
greensboro, NC 
3365424679
MDR Report Key18541776
Report Number1000317571-2024-00005
Device Sequence Number20778429
Product Code NAC
UDI-Device Identifier00768455122776
UDI-Public00768455122776
Combination Product (Y/N)N
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date03/01/2026
Device Model Number168117
Device Lot Number3C04741
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/27/2023
Supplement Date Received by Manufacturer03/06/2024
Initial Report FDA Received Date01/19/2024
Supplement Report FDA Received Date03/28/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/29/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown